# SDR DALA2021090805293

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 33-34 S40l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION STRINGER 40L LOCATED BTW FR33 TO FR34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: INSPECTED AREA AND WITHIN LIMITS AT THIS TIME. REQUIRES RECURRENT INSPECTION. (1939798)
